# SDR DLM88040122

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 35,681 hours, 27,801 cycles
- Engine: Pwa JT8D219
- Engine time: 30,267 hours, 23,550 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 001884
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE COWLING LOOSE.  PORTION MISSING.  FOUND ON POST FLIGHT WALKAROUND.  REMOVED AND REPLACED RIGHT NOSE COWL ASSY PER MM.  ASSOC PARTS REPLACED AS FOLLOWS, THERMOSTATIC REGUALTOR VLV 759702239 S/N 5969C.  NOSE COWL A/I SHUTOFF VLV 754001305 S/N 23227.  DUCT 759102267 S/N N/A.
